RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Matyoqubov, Mukhammad Makhsudovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:47
Abstract pages:291
Full texts:92
References:48
E-mail:

http://www.mathnet.ru/eng/person79672
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. A. B. Yakhshimuratov, M. M. Matyokubov, “Integration of loaded Korteweg–de Vries equation in a class of periodic functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 2,  87–92  mathnet; Russian Math. (Iz. VUZ), 60:2 (2016), 72–76  isi  scopus
2013
2. M. M. Matyoqubov, A. B. Yakhshimuratov, “Integration of higher Korteweg-de Vries equation with a self-consistent source in class of periodic functions”, Ufimsk. Mat. Zh., 5:1 (2013),  102–111  mathnet  mathscinet  elib; Ufa Math. J., 5:1 (2013), 102–111
1999
3. N. L. Kalyanova, A. V. Koldoba, “The Numerical Simulation of Non-Stationary Regimes of the Detonation Wave Propagation”, Keldysh Institute preprints, 1999, 018  mathnet
1998
4. N. L. Kalyanova, A. V. Koldoba, “A Numerical Method for Simulation of the Detonation Front Propagation”, Keldysh Institute preprints, 1998, 053  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020